Alert archive / Missouri / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 10, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Mar 1, 2007, 8:37 AM CST for Jefferson County, Washington County, Missouri. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 1, 2007, 8:37 AM CST (14:37 UTC)
- Expired
- Mar 1, 2007, 9:15 AM CST
- In force
- 38 min
- Issued by
- NWS St. Louis, MO
- Area
- Counties, with a storm outline in the text
Counties Jefferson County, MO, Washington County, MO
The radar
The St Louis radar (KLSX), 56 km from the middle of the area, began a volume at 14:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 1, 3:58 AM CST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 2.6 hours before the alert went out and 283 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 784 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- 162 m²/s²
- 0-3 km storm-relative helicity
- 151 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KLSX 011436
SVRLSX
MOC099-221-011515-
/O.NEW.KLSX.SV.W.0010.070301T1437Z-070301T1515Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
837 AM CST THU MAR 1 2007
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
JEFFERSON COUNTY IN EAST CENTRAL MISSOURI
NORTHEASTERN WASHINGTON COUNTY IN EAST CENTRAL MISSOURI
* UNTIL 915 AM CST
* AT 832 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED NEAR RICHWOODS...OR ABOUT 11 MILES NORTH OF
POTOSI...AND MOVING NORTHEAST AT 55 MPH.
* LOCATIONS IMPACTED INCLUDE...
DE SOTO...
HILLSBORO...
DITTMER...
CEDAR HILL...
ANTONIA...
BARNHART...
HOUSE SPRINGS...
PEVELY...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
LAT...LON 3804 9098 3794 9084 3820 9035 3848 9046
3848 9064
$$
GLASS3 follow-up statements
000
WWUS53 KLSX 011450
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
850 AM CST THU MAR 1 2007
MOC221-011500-
/O.CAN.KLSX.SV.W.0010.000000T0000Z-070301T1515Z/
WASHINGTON MO-
850 AM CST THU MAR 1 2007
...THE SEVERE THUNDERSTORM WARNING FOR WASHINGTON COUNTY IS
CANCELLED...
LAT...LON 3820 9079 3808 9064 3820 9035 3848 9046
3848 9064
$$
MOC099-011515-
/O.CON.KLSX.SV.W.0010.000000T0000Z-070301T1515Z/
JEFFERSON MO-
850 AM CST THU MAR 1 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 AM CST
FOR JEFFERSON COUNTY...
AT 845 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.
THIS STORM WAS LOCATED NEAR MORSE MILL...OR ABOUT NEAR
HILLSBORO...MOVING NORTHEAST AT 55 MPH.
LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
ANTONIA...OTTO...HOUSE SPRINGS...PEVELY...BARNHART...HIGH RIDGE AND
PARKDALE.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
LAT...LON 3820 9079 3808 9064 3820 9035 3848 9046
3848 9064
$$
GLASS000
WWUS53 KLSX 011503
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
903 AM CST THU MAR 1 2007
MOC099-011515-
/O.CON.KLSX.SV.W.0010.000000T0000Z-070301T1515Z/
JEFFERSON MO-
903 AM CST THU MAR 1 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 AM CST
FOR JEFFERSON COUNTY...
AT 858 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.
THIS STORM WAS LOCATED NEAR OTTO...OR ABOUT NEAR ANTONIA...MOVING
NORTHEAST AT 55 MPH.
LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE....
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
LAT...LON 3820 9079 3808 9064 3820 9035 3848 9046
3848 9064
$$
GLASS000
WWUS53 KLSX 011514
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
914 AM CST THU MAR 1 2007
MOC099-011524-
/O.EXP.KLSX.SV.W.0010.000000T0000Z-070301T1515Z/
JEFFERSON MO-
914 AM CST THU MAR 1 2007
...THE SEVERE THUNDERSTORM WARNING FOR JEFFERSON COUNTY EXPIRES AT
915 AM CST...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE COUNTY.
ADDITIONAL STRONG THUNDERSTORMS ARE POSSIBLE...AND A TORNADO WATCH
REMAINS IN EFFECT UNTIL NOON.
LAT...LON 3820 9079 3808 9064 3820 9035 3848 9046
3848 9064
$$
GLASSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 1, 5:50 AM CST, 2 hours 47 minutes earlier.
Area forecast discussion, Mar 1, 5:50 AM CST, 2 hours 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ST LOUIS MO 550 AM CST THU MAR 1 2007 .DISCUSSION... CRAZY MORNING TODAY...TOOK NEARLY AN HOUR TO GET THE ZONES OUT TODAY...SORRY TO THE MEDIA. ANYWAY...A DEEP SURFACE LOW IS LOCATED JUST SOUTH OF KANSAS CITY AND IS HEADED NORTHEAST TOWARD EASTERN IOWA. THE LOW HAS DRAWN DEWPOINTS INTO THE MIDDLE 50S NORTH INTO EASTERN MISSOURI AND SPC HAS INCLUDED SOUTHEAST MISSOURI AND THE SOUTHERN HALF OF ILLINOIS IN A MODERATE RISK FOR SEVERE THUNDERSTORMS WITH A 45 PERCENT CHANCE FOR SEVERE WINDS AND LARGE HAIL. THE DRYLINE CURRENTLY EXTENDS SOUTH FROM THE LOW INTO FAR EASTERN OKLAHOMA AND IT SHOULD ACCELERATE THIS MORNING TO THE EAST AND NORTHEAST AS THE UPPER TROF BECOMES NEGATIVELY TILTED. AS IT DOES THE LOW LEVEL SHEAR WILL BECOME VERY STRONG AND LONG-TRACK SUPERCELLS WILL BE LIKELY. THE SURFACE LOW IS FORECAST TO DEEPEN SLOWLY TODAY AND I THOUGHT ABOUT ISSUING A WIND ADVISORY BUT THERE IS SO MUCH GOING ON IT SEEMS SECONDARY AT THIS TIME. I ELIMATED THE FLOOD WATCH FOR NORTHERN MISSOURI AND CENTRAL ILLINOIS AS THE STORM MOVEMENT IS SO RAPID AND THERE IS LITTLE IF ANY TRAINING GOING ON. IN ADDITION THE WARM AIR MAY WARM UP THE GROUND A LITTLE AND ANY RAINFALL THAT OCCURS MAY HAVE A LITTLE BETTER CHANCE TO SOAK IN RATHER THAN RUNNING OFF. AS THE LOW MOVES INTO NORTHEAST IOWA LOW LEVEL TEMPERATURES WILL FALL SOME 15 TO 20 DEGREES OVER NORTHEAST MISSOURI AND A LITTLE LIGHT WRAP-AROUND MOISTURE COULD BRING LIGHT SNOW OR SNOW SHOWERS TO FAR NORTHEAST MISSOURI. LITTLE IF ANY ACCUMULATION IS LIKELY BUT IT WILL DEFINITELY BE WIND-DRIVEN. SEVERE THUNDERSTORM WATCH 39 WILL CONTINUE THROUGH 600 AM IN THE NORTHERN HALF OF THE WARNING AREA WITH THE TORNADO WATCH 42 IN EFFECT THROUGH NOON IN THE SOUTHERN HALF OF THE FORECAST AREA. PEDIGO && .AVIATION... FOR THE 12Z TAFS...TSRA MOVG NEWD THRU NRN AND WRN PTN OF THE CWA ATTM AHD OF SFC LOW NR MCI WITH TRAILING CDFNT/DRYLN EXTDG S ALNG THE KS MO BORDER. AN OUTFLOW BNDRY FM THE CLUSTERS OF TSRA HAS JUST MOVED SEWD THRU STL AND SUS CAUSING THE SFC WND TO SHIFT TO A WLY DIRECTION...THE SFC WND IN COU WAS NLY AND THE SFC WND IN UIN WAS ELY JUST N OF THE WRMFNT WHICH EXTDD E FM THE SFC LOW. THE SFC WND MAY BRIEFLY SHIFT BACK TO A SLY DIRECTION IN COU...STL AND SUS BEFORE VEERING ARND TO A WLY DIRECTION AND BCMG STG AND GUSTY BHND THE CDFNT THIS AFTN. STG TSRA WITH HVY RAIN AND STRONG WND GUSTS WILL LIKELY PUSH THRU THE STL METRO AREA BTWN 13Z AND 15Z THU...WITH LINGERING -TSRA OR -RA INTO THE EARLY AFTN. CIG HGTS WILL LWR BY LT MRNG INTO THE EARLY AFTN HRS AS LOW LVL STRATUS CLOUDS CURRENTLY OVR ERN KS BHND THE CDFNT ADVCTS EWD THRU MUCH OF THE CWA. LOOKING AT THE MDL RH PROGS AND MOS CLOUD GUIDANCE THE LOW LVL CLOUD CEILINGS SHOULD SCT OUT THIS EVNG FM W TO E AS DRIER AIR CONTS TO FILTER INTO THE CWA S OF THE SFC LOW WHICH WILL MOV NEWD THRU ERN IA. GKS && .PRELIMINARY POINT TEMPS/POPS... ST LOUIS 63 30 44 25 / 80 10 20 10 QUINCY 49 26 36 22 / 80 30 30 20 COLUMBIA 62 28 43 24 / 70 10 10 10 JEFFERSON CITY 64 28 44 24 / 70 10 10 10 SALEM 62 34 47 27 / 80 10 20 10 FARMINGTON 64 33 50 28 / 70 10 10 10 && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Mar 1, 7:01 AM CST, 1 hour 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 701 AM CST THU MAR 1 2007 ILZ095>097-MOZ018-019-026-027-034>036-041-042-047-050-051-021230- ADAMS IL-BROWN IL-PIKE IL-KNOX-LEWIS-SHELBY-MARION-MONROE-RALLS- PIKE-BOONE-AUDRAIN-MONITEAU-CALLAWAY-MONTGOMERY- 701 AM CST THU MAR 1 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL ILLINOIS...CENTRAL MISSOURI...EAST CENTRAL MISSOURI AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT CHANCE FOR SEVERE THUNDERSTORMS THIS MORNING. A LINE OF LOCALLY SEVERE THUNDERSTORMS HAS MOVED THROUGH THE AREA BUT THE SURFACE LOW IS STILL TO THE WEST IN NORTHWEST MISSOURI AND WILL MOVE NORTHEAST INTO EASTERN IOWA. THERE WILL BE A SLIGHT CHANCE FOR A SEVERE THUNDERSTORM UNTIL THE COLD FRONT MOVES THROUGH LATER THIS MORNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... RELAY ANY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE. ILZ058>060-098-099-MOZ052-021230- GREENE IL-MACOUPIN IL-MONTGOMERY IL-CALHOUN IL-JERSEY IL-LINCOLN- 701 AM CST THU MAR 1 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ILLINOIS...SOUTHWEST ILLINOIS AND EAST CENTRAL MISSOURI. .DAY ONE...TODAY AND TONIGHT THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THIS MORNING UNTIL A COLD FRONT RACES EAST ACROSS THE AREA. ONE LINE OF THUNDERSTORMS IS MOVING THROUGH EARLY THIS MORNING. THERE COULD STILL BE ANOTHER CHANCE FOR THUNDERSTORMS ALONG THE COLD FRONT AS IT MOVES THROUGH LATER THIS MORNING. IN ADDITION STRONG GRADIENT WINDS WILL GUST TO 45 MPH AT TIMES TODAY. IF ANY STORMS RE-FORM THIS MORNING THERE WILL BE A THREAT FOR STRONG WINDS AND LARGE HAIL WITH THEM. THIS THREAT SHOULD DIMINISH BY LATE MORNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS MAY BE NEEDED THIS MORNING. BE SURE TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. ILZ064-065-069-070-074-079-100>102-MOZ048-049-059>065-072>075-084- 085-099-021230- BOND IL-FAYETTE IL-CLINTON IL-MARION IL-WASHINGTON IL-RANDOLPH IL- MADISON IL-ST. CLAIR IL-MONROE IL-COLE-OSAGE-GASCONADE-WARREN- ST. CHARLES-FRANKLIN-ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD- WASHINGTON-ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- 701 AM CST THU MAR 1 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ILLINOIS...SOUTHWEST ILLINOIS...CENTRAL MISSOURI...EAST CENTRAL MISSOURI AND SOUTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT TORNADO WATCH NUMBER 42 REMAINS IN EFFECT FOR THE AREA THROUGH NOON TODAY. IN ADDITION THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS TODAY WITH THE GREATEST THREAT OF SEVERE WEATHER BEING LARGE HAIL AND DAMAGING WINDS ALONG WITH ISOLATED TORNADOES. A VERY DEEP LOW PRESSURE CENTER OVER NORTHWEST MISSOURI IS FORECAST TO MOVE NORTHEAST INTO EASTERN IOWA. AS IT DOES A COLD FRONT WILL RACE EAST ACROSS THE AREA REACHING A NORTH TO SOUTH LINE FROM ROLLA BY 800 AM...ST. LOUIS TO POPLAR BLUFF BY 1100 AM... AND VANDALIA TO MARION ILLINOIS BY 130 PM. THE THREAT OF SEVERE WEATHER WILL END AS THE WINDS SHIFT TO THE WEST AND THE FRONT PASSES BY. IN ADDITION...STRONG GRADIENT WINDS WILL ACCOMPANY THIS STORM SYSTEM. WINDS MAY GUST BRIEFLY TO 45 MPH OR SO AT TIMES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NECESSARY THIS MORNING IN MISSOURI AND THROUGH EARLY TO MID AFTERNOON IN SOUTHERN ILLINOIS. A TORNADO WAS REPORTED NEAR WEST PLAINS JUST BEFORE 700 AM. SEVERE STORMS WILL CONTINUE TO MOVE RAPIDLY NORTHEAST. REPORT ANY SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE. PEDIGO
In the hours before
Local storm report, Mar 1, 4:38 AM CST, 3 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
438 AM CST THU MAR 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 AM HAIL 2 SW HOLTS SUMMIT 38.62N 92.14W
03/01/2007 E1.00 INCH CALLAWAY MO TRAINED SPOTTER
&&
TILLYLocal storm report, Mar 1, 4:56 AM CST, 3 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
456 AM CST THU MAR 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 AM HAIL MOKANE 38.67N 91.87W
03/01/2007 E1.00 INCH CALLAWAY MO TRAINED SPOTTER
&&
TILLYLocal storm report, Mar 1, 6:20 AM CST, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
620 AM CST THU MAR 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0225 AM TSTM WND DMG QUINCY 39.93N 91.39W
03/01/2007 ADAMS IL TRAINED SPOTTER
WINDOWS BLOWN OUT ON A STORE OFF ILLINOIS ROUTE 104.
0245 AM TSTM WND DMG 1 W CAMP POINT 40.04N 91.09W
03/01/2007 ADAMS IL TRAINED SPOTTER
SEVERAL POWER POLES BLOWN DOWN ONTO U.S. 24 WEST OF CAMP
POINT.
&&
TILLYLocal storm report, Mar 1, 7:58 AM CST, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
758 AM CST THU MAR 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0746 AM HAIL UNION 38.45N 91.01W
03/01/2007 E0.75 INCH FRANKLIN MO LAW ENFORCEMENT
&&
BYRDLocal storm report, Mar 1, 8:25 AM CST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
825 AM CST THU MAR 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 AM HAIL 3 NW GRAY SUMMIT 38.52N 90.85W
03/01/2007 E1.00 INCH FRANKLIN MO TRAINED SPOTTER
0820 AM HAIL HARVESTER 38.75N 90.58W
03/01/2007 E0.75 INCH ST. CHARLES MO AMATEUR RADIO
&&
LENNINGLocal storm report, Mar 1, 8:35 AM CST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
835 AM CST THU MAR 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 AM HAIL HARVESTER 38.75N 90.58W
03/01/2007 E1.00 INCH ST. CHARLES MO TRAINED SPOTTER
AT INTERSECTION OF HWY 94 AND HARVESTER ROAD.
&&
LENNINGThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 28, 9:59 PM CST | Severe Thunderstorm Warning | LSX | Marion, Monroe, Shelby | 46 min |
| Mar 1, 2:05 AM CST | Severe Thunderstorm Warning | LSX | Lewis, Marion | 55 min |
| Mar 1, 2:06 AM CST | Severe Thunderstorm Warning | LSX | Lewis, Marion | 54 min |
| Mar 1, 2:10 AM CST | Tornado Warning | LSX | Ralls | 27 min |
| Mar 1, 2:22 AM CST | Tornado Warning | LSX | Marion | 23 min |
| Mar 1, 3:57 AM CST | Severe Thunderstorm Warning | LSX | Boone, Callaway, Cole, Moniteau | 48 min |
| Mar 1, 4:38 AM CST | Severe Thunderstorm Warning | LSX | Callaway | 52 min |
| Mar 1, 5:05 AM CST | Severe Thunderstorm Warning | LSX | Montgomery | 40 min |
| Mar 1, 6:58 AM CST | Severe Thunderstorm Warning | LSX | Crawford, Franklin, Gasconade | 47 min |
| Mar 1, 7:12 AM CST | Tornado Warning | LSX | Crawford, Franklin | 48 min |
| Mar 1, 7:34 AM CST | Tornado Warning | LSX | Reynolds | 41 min |
| Mar 1, 7:53 AM CST | Tornado Warning | LSX | Franklin, Saint Charles, Saint Louis | 52 min |
| Mar 1, 8:43 AM CST | Severe Thunderstorm Warning | LSX | Saint Charles | 24 min |
| Mar 1, 10:47 AM CST | Wind Advisory | LSX | Audrain, Boone, Callaway, Cole, Crawford, Franklin and 23 more | 13 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.